# SDR AU510001661

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Broken
- Location: Drag Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER INTERLOCK CABLE BROKEN.  INVESTIGATION FOUND VERY STIFF BEARING OPERATION DUE TO MOISTURE INGRESS INTO THE BEARING LINER LEAD TO FATIGUE AND ULTIMATELY FAILURE OF THE CABLE RODEND.
